Alert archive / Louisiana / Wind Advisories in 2013
Wind Advisory 24, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Nov 23, 2013, 3:59 AM CST for Cameron Parish, Louisiana. It took effect at Nov 23, 2013, 3:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2013, 3:59 AM CST (09:59 UTC)
- In effect from
- Nov 23, 2013, 3:00 PM CST
- Expired
- Nov 24, 2013, 3:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Lake Charles, LA
County Cameron Parish, LA
The radar
The Lake Charles radar (KLCH), 31 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
879 WWUS74 KLCH 230959 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 359 AM CST SAT NOV 23 2013 ...INCREASING NORTHERLY WINDS EXPECTED ALONG THE COAST... .A COLD AIR ADVECTION INCREASES THIS AFTERNOON AND OVERNIGHT...WINDS ARE EXPECTED TO INCREASE ALONG THE COAST TO 20 TO 25 MPH WITH HIGHER GUSTS. LAZ052>054-073-074-TXZ215-216-231800- /O.NEW.KLCH.WI.Y.0024.131123T2100Z-131124T1200Z/ VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 359 AM CST SAT NOV 23 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY. * TIMING...FROM AROUND 3 PM THIS AFTERNOON INTO THE OVERNIGHT HOURS TONIGHT * WINDS...20 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE WATERWAYS COULD CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
4 follow-up statements
647 WWUS74 KLCH 231315 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 715 AM CST SAT NOV 23 2013 ...INCREASING NORTHERLY WINDS EXPECTED ALONG THE COAST... .A COLD AIR ADVECTION INCREASES THIS AFTERNOON AND OVERNIGHT... WINDS ARE EXPECTED TO INCREASE ALONG THE COAST TO 20 TO 25 MPH WITH HIGHER GUSTS. LAZ052>054-073-074-TXZ215-216-240000- /O.CON.KLCH.WI.Y.0024.131123T2100Z-131124T1200Z/ VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 715 AM CST SAT NOV 23 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY... * TIMING...FROM AROUND 3 PM THIS AFTERNOON INTO THE OVERNIGHT HOURS TONIGHT * WINDS...20 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE WATERWAYS COULD CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
597 WWUS74 KLCH 232125 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 325 PM CST SAT NOV 23 2013 ...INCREASING NORTHERLY WINDS EXPECTED ALONG THE COAST... .A COLD AIR ADVECTION INCREASES THIS AFTERNOON AND OVERNIGHT... WINDS ARE EXPECTED TO INCREASE ALONG THE COAST TO 20 TO 25 MPH WITH HIGHER GUSTS. LAZ052>054-073-074-TXZ215-216-240600- /O.CON.KLCH.WI.Y.0024.000000T0000Z-131124T1200Z/ VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 325 PM CST SAT NOV 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * TIMING...NOW THROUGH THE OVERNIGHT HOURS TONIGHT * WINDS...20 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE WATERWAYS COULD CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
634 WWUS74 KLCH 240413 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1013 PM CST SAT NOV 23 2013 ...GUSTY NORTH WINDS EXPECTED TO CONTINUE ALONG THE COAST... .A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL CONTINUE TO RESULT IN WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS OVER COASTAL SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. LAZ052>054-073-074-TXZ215-216-241200- /O.CON.KLCH.WI.Y.0024.000000T0000Z-131124T1200Z/ VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON- ORANGE- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT... PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY 1013 PM CST SAT NOV 23 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * TIMING...NOW THROUGH THE OVERNIGHT HOURS TONIGHT. * WINDS...20 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE WATERWAYS COULD CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
637 WWUS74 KLCH 241002 NPWLCH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 402 AM CST SUN NOV 24 2013 ...GUSTY NORTH WINDS EXPECTED TO CONTINUE ALONG THE COAST... .A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL CONTINUE TO RESULT IN WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS OVER COASTAL SOUTHEAST TEXAS AND SOUTHERN LOUISIANA. TXZ216-241115- /O.CAN.KLCH.WI.Y.0024.000000T0000Z-131124T1200Z/ ORANGE- INCLUDING THE CITIES OF...ORANGE...VIDOR...BRIDGE CITY 402 AM CST SUN NOV 24 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW THE WIND ADVISORY CRITERIA. NORTHERLY WINDS OF 15 TO 20 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE DAY. $$ LAZ052>054-073-074-TXZ215-241815- /O.EXT.KLCH.WI.Y.0024.000000T0000Z-131124T2100Z/ VERMILION-IBERIA-ST. MARY-WEST CAMERON-EAST CAMERON-JEFFERSON- INCLUDING THE CITIES OF...ABBEVILLE...KAPLAN...NEW IBERIA... MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA... HACKBERRY...HOLLY BEACH...CAMERON...GRAND CHENIER...BEAUMONT... PORT ARTHUR 402 AM CST SUN NOV 24 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * TIMING...NOW THROUGH MID AFTERNOON. * WINDS...20 TO 25 MPH WITH HIGHER GUSTS. * IMPACTS...DRIVING WILL BECOME DIFFICULT ON EAST TO WEST ROADS ALONG THE COAST. IN ADDITION...CHOPPY CONDITIONS ON THE WATERWAYS COULD CAPSIZE SMALL BOATS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Nov 22, 11:41 PM CST, 4 hours 18 minutes earlier.
Area forecast discussion, Nov 22, 11:41 PM CST, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1141 PM CST FRI NOV 22 2013
.AVIATION UPDATE...REGARDING 06Z TAF ISSUANCE. POST-FRONTAL IFR
CLOUDINESS WILL PREVAIL AT ALL TERMINALS IN THE WAKE OF AN EXITING
COLD FRONT. NORTHERLY WINDS WILL GRADUALLY STRENGTHEN THROUGH THE
OVERNIGHT HOURS...BECOMING STRONG AND GUSTY DURING THE DAYTIME
HOURS SATURDAY.
&&
MARCOTTE
&&
.PREV DISCUSSION... /ISSUED 953 PM CST FRI NOV 22 2013/
DISCUSSION...
CDFNT CONTINUES TO CREEP SOUTH/EAST THIS EVENING...AND APPEARS TO
BE NEAR A KAEX TO KLCH LINE BASED ON LATEST SFC OBS/RADAR DATA.
AREAL COVERAGE OF RAINFALL HAS BEEN GENERALLY SPARSE THIS
EVENING...AND WITH LATEST MODEL GUIDANCE SUGGESTING LIFT WILL
REMAIN FAIRLY WEAK THROUGH THE REST OF TONIGHT...HAVE NUDGED POPS
DOWN A BIT...FOCUSING HIGHEST CHANCES OVER EAST TEXAS INTO CENTRAL
LA WHERE ISENTROPIC LIFT IS PROGGED TO REMAIN MOST PERSISTENT/FOCUSED.
CHANGES TO REMAINING GRIDS WERE MERELY TO BRING THEM IN LINE WITH
LATEST OBS/TRENDS.
13
PREV DISCUSSION... /ISSUED 537 PM CST FRI NOV 22 2013/
AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. IFR CLOUDINESS WILL
PREVAIL IN THE WAKE OF A COLD FRONT CURRENTLY ADVANCING SOUTH ACROSS
THE FORECAST AREA. WITH CONSIDERABLE POST-FRONTAL MOISTURE...A FEW
SHOWERS WILL REMAIN POSSIBLE.
MARCOTTE
PREV DISCUSSION... /ISSUED 414 PM CST FRI NOV 22 2013/
DISCUSSION...A STRONG COLD FRONT IS CURRENTLY MOVING EAST ACROSS
THE LOWER SABINE RIVER VALLY THIS AFTERNOON WITH TEMPS FALLING
INTO THE 40S AND 50S BEHIND THE BOUNDARY. THE WEAK LIFT IS
PROVIDING SCATTERED MOSTLY LIGHT SHOWERS ALTHOUGH A FEW LIGHTING
STRIKES WERE NOTED EARLIER. THE SLOW MOVING FRONT WILL CONTINUE TO
HEAD SOUTHEAST THROUGH TONIGHT PUSHING THE WARM AND MOIST SURFACE
LAYER OUT OF THE AREA, HOWEVER LIGHT SCATTERED SHOWERS WILL
LINGER INTO SATURDAY AS PACIFIC MOISTURE AND SUBTLE SHORT WAVES
MOVE ACROSS TX AND LA ALOFT.
A BRIEF REPRIEVE FROM THE RAIN IS EXPECTED SUNDAY, HOWEVER AS A
STRONG UPPER LOW OVER SOUTH CA MOVES INTO WEST TX SUNDAY
NIGHT/MONDAY MORNING CYCLOGENESIS IS EXPECTED OVER THE WESTERN
GULF. THIS SURFACE LOW ALONG WITH AMPLE ISENTROPIC LIFT IS
EXPECTED TO PRODUCE WIDESPREAD COLD RAIN MONDAY/MONDAY NIGHT. THE
LOW WILL LIFT OUT EARLY TUESDAY WITH DRIER CONDITIONS SETTING IN
BY MID WEEK AFTER THE UPPER LOW PASSES. DRY AND COOL WEATHER IS
EXPECTED TO PERSIST THURSDAY AND FRIDAY.
MARINE...MODERATE TO STRONG NORTHERLY WINDS WILL DEVELOP ACROSS
THE COASTAL WATERS LATE TONIGHT THROUGH EARLY SATURDAY IN THE WAKE
OF A COLD FRONT. AN SCA IS IN EFFECT INTO SATURDAY, HOWEVER THE
ADV WILL LIKELY BE EXTENDED AS LOW PRESSURE WILL MOVE ACROSS THE
NORTHERN GULF SUNDAY NIGHT THROUGH MONDAY NIGHT KEEPING THE WINDS
ELEVATED.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 51 55 39 53 36 / 40 50 20 20 30
KBPT 50 54 39 51 36 / 50 50 20 20 40
KAEX 48 51 35 51 34 / 50 50 20 10 30
KLFT 54 56 39 54 36 / 40 50 20 10 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 6 AM CST MONDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY LA OUT 20 NM...VERMILION BAY...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...SABINE LAKE...WATERS FROM
INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS
FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 22, 4:25 PM CST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 425 PM CST FRI NOV 22 2013 GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215- 216-259>262-231130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON- ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER- SOUTHERN NEWTON- 425 PM CST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE NORTHERN GULF AND WILL BRING A CHANCE OF RAIN ESPECIALLY FOR MONDAY AND TUESDAY. NO THUNDERSTORMS ARE EXPECTED AS A STABLE AIR MASS WILL BE IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ450-452-455-470-472-475-231130- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 415 PM CST FRI NOV 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...REST OF TODAY AND TONIGHT PATCHY FOG WILL OCCUR AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH THE COASTAL WATERS THIS AFTERNOON AND THIS EVENING. WINDS WILL BECOME OFFSHORE AND INCREASE MAINLY AFTER MIDNIGHT BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MODERATE TO STRONG NORTHERLY WINDS ARE FORECAST OVER THE NEARSHORE AND OFFSHORE WATERS. THIS WILL LIKELY LEAD TO HAZARDOUS MARINE CONDITIONS FOR MUCH OF THIS WEEKEND. A LOW PRESSURE SYSTEM WILL MOVE OVER THE NORTHERN GULF EARLY NEXT WEEK AND THIS SYSTEM MAY ALSO MAINTAIN HAZARDOUS MARINE CONDITIONS. CONDITIONS SHOULD IMPROVE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.